Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1981, Volume 49, Issue 1

A Simple Incentive Compatible Scheme for Attaining Lindahl Allocations<65:ASICSF>2.0.CO;2-Z
p. 65-71

Mark Walker

A simple scheme for making governmental decisions about the production and financing of public goods is presented. The "competitive" equilibria under the scheme are Pareto optimal; more importantly, they are Lindahl equilibria. Thus, it is never in any individual's interest to refuse to participate (no one will be worse off at the equilibrium than at his initial holding); moreover, the existence of equilibria is assured in the usual classical public-goods economies.

Log In To View Full Content